Menu Close

Schedule

FALL SCHEDULE 2020-2021

BEG. COMBO (4 yrs): Tap/Ballet/Tumble

Mon. 4:00-5:00pm (Paige)   Starting Sept. 14th

Wed. 7:00-8:00pm (Ashleigh)   Starting Sept. 9th

Thurs. 5:30-6:30pm (Paige)   Starting Sept. 10th

 

BEG. COMBO (5-7 yrs) / 2nd YEAR (4-6yrs): Tap/Ballet/Tumble

Mon. 5:00-6:00pm (Paige)   Starting Sept. 14th

Wed. 4:00-5:00pm (Paige)   Starting Sept. 9th

Wed. 6:00-7:00pm (Paige)   Starting Sept. 9th

Thurs. 4:30-5:30pm (Paige) Starting Sept. 10th

Sat. 10:30am-11:30pm (Lily) Starting Sept. 12th

 

3RD YEAR COMBO (5-7yrs): Tap/Ballet/Tumble

Mon. 6:00-7:00pm (Paige) Starting Sept. 14th

Wed. 5:00-6:00pm (Paige) Starting Sept. 9th

Sat. 11:30am-12:30pm (Lily) Starting Sept. 12th

 

1ST YEAR EXTENDED COMBO / 1.5 HOUR (6-8yrs): Tap/Ballet/Acro/Jazz

Tues. 4:30-6:00pm (Paige)   Starting Sept. 8rd

Thurs 6:30-8:00pm (Paige) Starting Sept. 10th

 

2ND YEAR EXTENDED COMBO / 1.5 HOUR (7-8 yrs):  Tap/Ballet/Acro/Jazz

Tues. 6:00-7:30pm (Paige)   Starting Sept. 8rd

 

3RD YEAR EXTENDED COMBO /  1.5 HOUR (8-9 yrs):  Tap/Ballet/Acro/Jazz

Thurs. 6:00-7:30pm (Stephanie)   Starting Sept. 10th

 

4TH YEAR EXTENDED COMBO / 1.5 HOUR (9-10 yrs):  Tap/Ballet/Acro/Jazz

Mon. 5:30-7:00pm (Stephanie)   Starting Sept. 14th

 

5th/6th GRADE ADVANCED COMBINATION  1.5 HOUR:  Ballet en Pointe/Tap/Jazz

Tues. 6:00-7:30pm (Michelle)  Starting Sept. 8rd

 

MIDDLE SCHOOL ADVANCED COMBINATION (7TH Grade): Ballet en Pointe/Tap/Jazz

Thurs. 7:30-9:00pm (Michelle)   Starting Sept. 10th

 

MIDDLE SCHOOL ADVANCED COMBINATION (8TH Grade): Ballet en Pointe/Tap/Jazz

Tues. 7:30-9:00pm (Michelle)   Starting Sept. 8rd

 

HIGHSCHOOL ADVANCED COMBINATION (FR & SO) : Ballet en Pointe/Tap/Jazz

Mon. 7:00-8:00pm BALLET (Sadia/Lily)   Starting Sept. 14th

Mon. 8:00-8:30pm TAP (Michelle/Lily)   Starting Sept. 14th

Mon. 8:30-9:30pm JAZZ (Michelle/Lily)   Starting Sept. 14th

 

HIGHSCHOOL ADVANCED COMBINATION (JR & SR) : Ballet en Pointe/Tap/Jazz

Wed. 7:00-8:00pm BALLET (Sadia/Lily)   Starting Sept. 9th

Wed. 8:00-8:30pm TAP (Michelle/Lily)   Starting Sept. 9th

Wed. 8:30-9:30pm JAZZ (Michelle/Lily)   Starting Sept. 9th

 

JAZZ – BEGINNER/INTERMEDIATE (6-9 yrs)

Mon.  7:00-8:00pm (Stephanie)   Starting Sept. 14th

JAZZ –  INTERMEDIATE/ADV. (11-13 yrs)

Mon. 4:30-5:30pm (Stephanie)   Starting Sept. 14th

 

ACRO/JAZZ  (6-8yrs)

Wed. 5:00-6:00pm (Ashleigh)   Starting Sept. 9th

 

ACRO/JAZZ  (9-10yrs)

Tues. 5:00-6:00pm (Michelle)   Starting Sept. 8rd

 

ACRO/JAZZ – ADVANCED MIDDLE SCHOOL (11-13 yrs)

Wed.  6:00-7:00pm (Ashleigh)   Starting Sept. 9th

 

HIP-HOP (7-10yrs)

Thurs.  5:00-6:00pm (Blake + Cybele)   Starting Sept. 10th

 

HIP-HOP (11-13yrs)

Fri. 5:30-6:30 (Blake + Cybele)   Starting Sept. 11th

 

HIP-HOP (High School)

Fri. 4:30-5:30pm (Blake + Cybele)   Starting Sept. 11th

 

LYRICAL (High School)

Tues. 8:30-9:30pm  (Paige)   Starting Sept. 8rd

Tues. 7:30-8:30 … TBA

Thurs. 8:30-9:30pm (Paige)   Starting Sept. 10th